# SDR MASA2011122464266

- Difficulty date: December 24, 2011
- Submitted: December 24, 2011
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 32,414 hours, 25,177 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Air Data Module
- Condition: Disconnected
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPRESS, LOST ALL AIR DATA ON PILOT'S PFD.
